locally Uniformly A-convex algebra — 1 articles found.

Ou the unitization of uniformly A-convex algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 16 (5) 1994, pp. 183–186
Vol.16 (5) 1994
M. Akkar / L. Oubbi / M. Oudadess Details
(Received: 1994-07-25 )
(Received: 1994-07-25 )

M. Akkar / L. Oubbi / M. Oudadess

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Unitization, locally Uniformly A-convex algebra

AMS Subject Classification: General theory of topological algebras 46H05

PDF(click to download): Ou the unitization of uniformly A-convex algebras

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.